# SDR IPXA2024021625858

- Difficulty date: January 31, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 37,580 hours, 25,362 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 314N3210118
- Part serial: 000574
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: #2 ENG O/B CORE COWL HAS CORROSION I/B UP TOP IN THE MIDDLE. DOT 33-010 INSTALLED #2 ENG O/B CORE COWL IAW AMM 71-11-06-404-036-P00 UNTILL STEP G (4).
